# SDR SWAA2020082407239

- Difficulty date: August 4, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RAIL AT ACB BS727A - 727B RBL3 WL156. / REMOVED AND REPLACED RAIL SECTION BS 727+8 TO BS 727C RBL 3 WL 156 FABRICATED  AND INSTALLED SPLICE CHANNEL AT BS 727C FABRICATED FROM CHANNEL 7530199 IAW SRM 53-00-53-2R-4 .
